BOARD OF COMMISSIONERS' AGENDA

Public Service Bldg.          125 East 8th Avenue               Eugene, OR  97401             Phone:  682-4203

Legend: PM- Previous Material
# - Sign-up Sheets Available at Entrance
NBA- Notice of Board Action
TDD services at (541) 682-3995

The meeting location is wheelchair-accessible. Anyone needing special accommodations (hearing impaired, language translation, chemical sensitivity needs, etc.), please make your request at least 48 hours prior to the meeting.

Note: Some (View Material) is in PDF format.  To view PDF (Adobe Acrobat) documents, you need the free reader. If you don't have it, click here to download FREE! Absolutely no obligation!:
or, if you want to read how to install first before you go to ADOBE, click here!

NOW AVAILABLE:  Webcasts to view Board Meetings from your computer.  Click here to go to webcasts!


WEDNESDAY, APRIL 7, 2010 - REGULAR MEETING

9:00 a.m.    (Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

1. ADJUSTMENTS TO THE AGENDA

9:00 a.m. estimated time  

 

2.  PUBLIC HEARINGS

9:05 a.m. estimated time   

 

a.  PUBLIC HEARING/In the Matter of Adopting the FY 2009-2010 Supplemental Budget #3, and Making, Reducing and Transferring Appropriations. (Jeff Spartz, County Administrator; Christine Moody, Budget and Planning Manager) (estimated 5 minutes) View Material

 

3.  PUBLIC COMMENTS  #

9:10 a.m. estimated time

 

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

4.  COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

9:40 a.m. estimated time  

 

5.  COUNTY ADMINISTRATION

9:50 a.m. estimated time   

 

a.  ORDER 10-4-7-1/In the Matter of Adopting the FY 2009-2010 Supplemental Budget #3, Making, Reducing and Transferring Appropriations. (Jeff Spartz, County Administrator; and Christine Moody, Sr. Management Analyst) (estimated 5 minute presentation, 10 minutes Q&A) View Material

 

6. EMERGENCY BUSINESS

10:05 a.m. estimated time  

 

7. CONSENT CALENDAR

10:10 a.m. estimated time  

 

(All items listed here are considered to be routine by the Board of Commissioners and will be enacted by one motion in the form listed below.  There will be no separate discussion of these items.  If discussion is desired, that item will be removed from the Consent Calendar and will be considered separately.)

 

BEGINNING OF CONSENT CALENDAR * * * * (estimated 2 minutes)

 

A. Approval of Minutes  

 

B. Assessment and Taxation  

 

1)  ORDER 10-4-7-2/In the Matter of a Refund to Northwest Natural Gas Co. in the Amount of $31,131.34. (Daniela Urbatzka, Property and Tax Manager) View Material

 

2) ORDER 10-4-7-3/In the Matter of a Refund to Langenburg Research Inc. in the Amount of $79,229.21. (Daniela Urbatzka, Property and Tax Manager) View Material

 

3) ORDER 10-4-7-4/In the Matter of a Refund to C&K Market Inc. in the Amount of $25,478.13. (Daniela Urbatzka, Property and Tax Manager) View Material

 

C. County Administration

 

1) ORDER 10-4-7-5/In the Matter of Transferring $250,000 from Special Revenue Fund 260 Operational Contingency to Debt Services within General Expense and Approving $250,000 to Create an Overnight Stay Development Loan Fund with Reserves from the Rural Tourism Marketing Program and Video Lottery Fund and Identify the City of Cottage Grove as the First Loan Recipient. (Mike McKenzie-Bahr, Community and Economic Development Manager) (estimated 5 minute presentation, 10 minutes Q&A) View Material

 

D. Public Works

 

1) ORDER 10-4-7-6/In the Matter of Accepting Dedications of Land to be Used as a Public Road Easement for County Road Number 1250 (Deerhorn Road) (17-15-09, 10 & 16) (Mike Jackson, County Surveyor) View Material

 

END OF CONSENT CALENDAR * * * *

 

WEDNESDAY, APRIL 7, 2010 - REGULAR MEETING

 

8. ONE PAGER

10:15 a.m. estimated time    

 

a. DISCUSSION/Pesticides in Residential Areas. (Lisa Arkin, Executive Director, Oregon Toxics Alliance) (estimated 5 minute presentation, 10 minutes Q&A) (10:15 A.M. TIME CERTAIN) View Material

 

9. COUNTY COUNSEL

10:30 a.m. estimated time  

 

a. Announcements

 

10. PERFORMANCE AUDITOR

10:35 a.m. estimated time  

 

a. Announcements

 

11. HEALTH AND HUMAN SERVICES

 

a. ORDER 10-4-7-7/In the Matter of Proclaiming the Month of April as National Autism Awareness Month in Lane County. (Rob Rockstroh, Health and Human Services Director) (estimated 20 minutes) View Material

10:40 a.m. estimated time  

 

b. DISCUSSION/Animal Services Facility Options. (Rob Rockstroh, Health and Human Services Manager, Karen Gaffney, Health and Human Services Assistant Manager) (11:00 A.M. TIME CERTAIN) (estimated 5 minute presentation, 40 minutes Q&A) View Material

11:00 a.m. estimated time  

 

11:45 a.m. – 1:30 p.m. (recess)

 

1:30 p.m.   (Harris Hall Main Floor)

 

12. PUBLIC WORKS

 

a. THIRD READING AND DELIBERATIONS/Ordinance No. PA 1257/In the Matter of Adopting the Junction City Highway 99 Refinement Plan as a Refinement to the Lane County Transportation System Plan, Amending the Lane County Transportation System Plan to Incorporate the Refinement Plan by Reference, and Co-Adopting the Plan as a Refinement Plan to the Junction City Transportation System Plan, and Adopting a Severability Clause (PM & NBA 2/10 & 2/9 & 2010) (Marsha Miller, Public Works Director; Mark Bernard, Senior Planner) (Estimated  5 minute presentation, 15 minutes Q&A) View Material

1:30 p.m. estimated time    

 

b. STATUS REPORT/Work Group for Lane Code/Manual/Comp Plan Revisions Per Adopted Land Management Division Program and Possible Consideration of a Board Order to Establish a Code Revision Work Group. (Commissioner Fleenor; Marsha Miller, Public Works Director; Matt Laird, Land Management Manager) (estimated 10 minute presentation, 30 minutes Q&A)

1:50 p.m. estimated time    

 

c. ORDER 10-4-7-8/In the Matter of Options for Discount for Disabled Veterans on Annual Parks Passes. (Todd Winter, Parks Manager) (Estimated 5 minute presentation, 10 minutes Q&A) View Material

2:30 p.m. estimated time  

 

13. COMMISSIONERS’ BUSINESS

2:45 p.m. estimated time    

 

a. DISCUSSION and POSSIBLE ACTION/Fiscal Impact of Eugene's Downtown Urban Renewal District on the County's Future Tax Revenues. (Anette Spickard, Assessor; Liane Richardson, County Counsel) (estimated 10 minute presentation, 30 minutes Q&A)

 

14. COUNTY ADMINISTRATOR

3:25 p.m. estimated time  

 

a. Announcements

 

b. DISCUSSION/Letter to White House Staff as Follow-up to United Front Trip.  (Alex Cuyler, Intergovernmental Relations Manager) (estimated 5 minute presentation, 15 minutes Q&A) View Material

3:30 p.m. estimated time

 

15. COMMISSIONERS' ANNOUNCEMENTS

3:50 p.m. estimated time  

 

16. REVIEW ASSIGNMENTS

3:55 p.m. estimated time  

 

17. EXECUTIVE SESSION as per ORS 192.660

(Commissioners' Conference Room)

4:00 p.m. estimated time  

 

18. OTHER BUSINESS

 

*NOTE:  Estimated Times

_____________________________________________________________________________

NOTE: Next scheduled Board of Commissioners' Meeting Tuesday, April 13 and/or Wednesday, April 14, 2010.